# SDR AALA20031454

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PATH AISLE LIGHT IN AFT ACCESSORY RAMP AREA INOPERATIVE.  RECONNECTED LOOSE WIRES TO FORWARD EMERGENCY PATH AISLE LIGHT IN AFT ACCESSORY RAMP AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
